# SDR UPS97824407

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Lt Pack
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY SMELL IN COCKPIT COMING FROM LEFT PACK.  REMOVED AND REPLACED LT PACK COALESCER BAG FOR OILY OR DIRTY SMELL, RAN PACK IN BOTH HOT AND COLD SETTINGS.  NO SMELL OR OIL PRESENT, LEFT PACK CK'D OK AT THIS TIME.
